# SDR DXTA2010021603989

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 8,304 hours, 5,022 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145513
- Part serial: 0026
- Condition: Faulted
- Location: Mlg
- Part time: 8,304 hours, 5,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. THE LANDING GEAR HANDLE WOULD NOT MOVE.  R & R THE GEAR CONTROL HANDLE WITH REPAIRED UNIT IN REF TO MM 32-30-01.  ALL FINAL OPS CHECKS SATISFACTORY.
